# SDR SWAA2022111057778

- Difficulty date: October 8, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 55,461 hours, 32,924 cycles
- System (JASC): 5711 · Wing Spar
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERNAL CAVITY ANGLE IRSS 140 ON RT MAIN LANDING GEAR 2022-561892 / [01] REPLACED ANGLE LOC ON INTERNAL CAVITY ON RT MAIN LANDING GEAR IAW B737-700 SRM 51-40-02 AND B737-700 SRM 51-10-02.;[02] TASK COMPLETED
